# SDR RAIA2018091370002

- Difficulty date: August 17, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL ROD ENDS SHOW SIGNS OF CORROSION. REMOVED AND REPLACED LT ELEVATOR CONTROL ROD.
